Doctor insights on:
Side Affects Of Tizanidine
MANY mainly sedation: Any medication can cause a rash. But since tizanidine (zanaflex) is a 'muscle relaxer' it can cause sedation. It can also cause: dizziness, nervousness, depression vomiting, tingling sensation in the arms, legs, hands, and feet dry mouth, constipation, diarrhea, stomach pain, heartburn, increased muscle spasms and sweating. Tizanidine is used to relieve the spasms due to multiple sclerosis (ms). ...Read more
Is a drug that is used as a muscle relaxant. It is a centrally acting α2 adrenergic agonist. It is used to treat the spasms, cramping, and tightness of muscles caused by medical problems such as multiple sclerosis, spastic diplegia, back pain, or certain other injuries to the spine ...Read more
I have pain in lower right side of back. The pain is last longer from 6 month.the doctor gives me nimusulide and tizanidine tablet.
Why the pain?: You are receiving symptomatic treatment because often physicians are clueless as to the reason. The reasons can be complex but worth exploring. Ask around in your community who might be interested in helping you get to the bottom of it or suggesting a behavioral plan in addition to the medications. ...Read more
I take tizanidine, have facial tics supposed to be side effect can't rembr what was called. Can you tell me plz?
Drug side effects : Neurologic side effects of tizanidine include tremor, dyskinesias [likely the tic-like symptom you were referring to], seizures, asthenia, and somnolence. Should discuss this with your doctor, to get help being sure your symptoms represent the drug side effects ...Read moreSee 1 more doctor answer
Zanaflex: Is a drug that is used as a muscle relaxant. It is a centrally acting ?2 adrenergic agonist. It is used to treat the spasms, cramping, and tightness of muscles caused by medical problems such as multiple sclerosis, spastic diplegia, back pain, or certain other injuries to the spine or central nervous system. ...Read moreSee 1 more doctor answer
My BP has been very low the last few days (82/53) and I have been on Tizanidine for a few years. I also have had IV boloses (5)in the last 24 hr?
Malnourished: You need to see a good internist -- you could be malnourished among others -- how much weight have you lost ? ...Read more
Well: If your blood pressure is on the high side, then tizanidine might be OK to take. If your blood pressure is well controlled or low with the lisinopril, you may want to try another muscle relaxant as it is known to cause orthostatic hypotension. Talk with your doctor who prescribed it if you are concerned. ...Read moreSee 1 more doctor answer
Sometimes: Zaneflex is indicated for muscle spasticity due to MS or spinal cord injuries. It has been found to help with dystonias (20%). The most commonly used muscle relaxant is baclofen. Side effects include sedation, infrequent tolerance, and dysphoria - depressive mood. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can lyme disease affect just one side of the body?
- Side affects of masterbation
- Side affects of spironolactone
- Ask a doctor a question free online
- What are the major side affects of a surgery to remove a cyst from the tail bone?
- Side affects of steroids after kidney transplant
- What are the side affects of laser pterygium removal?
- Side affects of buspar
- Talk to a physical medicine and rehab specialist online for free